African Diaspora Journal of Mathematics

Affine Osserman Connections on 2-Dimensional Manifolds

Aboul Salam Diallo

Full-text: Open access

Abstract

This paper deals with affine Osserman connections on 2-dimensional manifolds. We give in an explicit form, a sufficient condition for an affine connection to be Osserman. As applications, examples of affine Osserman connections are given.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 11, Number 1 (2011), 103-109.

Dates
First available in Project Euclid: 21 April 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1303391948

Mathematical Reviews number (MathSciNet)
MR2792213

Zentralblatt MATH identifier
1239.53011

Subjects
Primary: 53B05: Linear and affine connections
Secondary: 53B20: Local Riemannian geometry

Keywords
affine connection Osserman condition

Citation

Diallo, Aboul Salam. Affine Osserman Connections on 2-Dimensional Manifolds. Afr. Diaspora J. Math. (N.S.) 11 (2011), no. 1, 103--109. https://projecteuclid.org/euclid.adjm/1303391948


Export citation